Maryland, 2014

Flash Flood in Maryland, June 11, 2014

June 11, 2014 · NWS LWX · 1 event in 1 county or zone

A backdoor cold front stalled north of the region and clearing and surface heating led to showers and thunderstorms across the region. Some thunderstorms produced large hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A backdoor cold front stalled north of the region and clearing and surface heating led to showers and thunderstorms across the region. Some thunderstorms produced large hail and damaging winds. Heavy rainfall led to flooding in Montgomery County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 11, 1:58 PM EST, 6 hours 28 minutes earlier.

Area forecast discussion, Jun 11, 1:58 PM EST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
258 PM EDT WED JUN 11 2014

.SYNOPSIS...
A BACKDOOR COLD FRONT WILL STALL OUT OVER NORTHEASTERN MARYLAND
TODAY THROUGH TONIGHT. THE BOUNDARY WILL DISSIPATE THURSDAY WHILE
AN UPPER-LEVEL TROUGH BUILDS OVERHEAD. THE TROUGH WILL REMAIN
OVERHEAD FRIDAY BEFORE A COLD FRONT MOVES THROUGH FRIDAY NIGHT.
THE COLD FRONT WILL STALL TO THE SOUTH SATURDAY BEFORE RETURNING
NORTH AS A WARM FRONT SUNDAY. HIGH PRESSURE WILL REMAIN ALONG THE
MID- ATLANTIC COAST TODAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
AN UPPER LEVEL TROUGH IS LOCATED ACROSS THE MID WEST AND WILL
APPROACH THE OHIO VALLEY TODAY. A BACKDOOR COLD FRONT WILL REMAIN IN
THE VICINITY OF THE MASON DIXON LINE AND NEAR THE NRN CHESAPEAKE
BAY THROUGH TONIGHT. A SFC TROUGH EXISTS ACROSS NC/VA BOUNDARY.

A SLIGHT RISK OF SEVERE WEATHER IS EXPECTED TODAY FOR THE MID
ATLANTIC. DAYTIME HEATING HAS LED TO 2500-4000 J/KG OF MUCAPE ACROSS
THE REGION AS TEMPS RISE INTO THE MID TO UPPER 80S AND DEWPTS HOVER
THE UPPER 60S AND LOW 70S. AS THE UPPER LEVEL TROUGH MOVES
EASTWARD...THE WIND FIELD ALOFT WILL INCREASE AND THEREFORE SHEAR
PROFILES WILL ALSO INCREASE. AS OF 1830Z...25-35 KTS OF SHEAR
EXIST ACROSS THE REGION WITH 40S KTS ACROSS CENTRAL WV. A FEW
AREAS OF CONCERN FOR SVR WX ARE 1. THE STATIONARY BOUNDARY ACROSS
THE POTOMAC HIGHLANDS ACROSS NRN MD 2. LINEAR LINE OF THUNDERSTORMS ACROSS
CENTRAL WV AND 3. CU FIELD DEVELOPING ACROSS NC IN VICINITY OF A
SFC TROUGH. SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND THROUGH THE EVENING. ACTIVITY WILL MOVE INTO THE
CENTRAL FOOTHILLS AND PIEDMONT THIS AFTERNOON. TURBULENT FLOW IN
THE CYCLONIC FLOW ACROSS THE OHIO VALLEY WILL PRODUCE SHOWERS AND
CONVECTION ACROSS THE OHIO VALLEY. SE SURFACE WINDS ACROSS MOST OF
THE REGION WITH 0-1KM 20KTS SHEAR WILL INCREASE THE POTENTIAL FOR
TORNADOGENESIS ESPECIALLY IN VICINITY OF THE STATIONARY FRONT.

MID LEVEL DRY AIR ALOFT EXISTS THIS AFTERNOON WITH LAPSE RATES
AROUND 6 DEG/KM AND DMG WINDS AND LARGE HAIL ARE POSSIBLE. THE
COLUMN BECOMES MORE SATURATED THIS EVENING AND THEREFORE EXPECTING
A FLASH FLOOD THREAT THIS EVENING VS. THIS AFTERNOON AS MOST OF
THE ACTIVITY SHOULD BE DISCRETE. IF LINE OF THUNDERSTORMS PERSISTS
FROM WV IT WILL LIKELY MOVE INTO THE CENTRAL FOOTHILLS THIS
EVENING LEADING TO TRAINING STORMS AND LOCALIZED FLASH FLOODING.

STRONG WINDS ALOFT WILL PERSIST THIS EVENING AND OVERNIGHT AND
SHOWERS AND THUNDERSTORMS WILL CONTINUE. INSTABILILTY WILL LIKELY
DECREASE WITH THE LOSS OF DAYTIME HEATING BUT SHEAR WILL STILL BE
PRESENT. SOME THUNDERSTORMS WILL BE CAPABLE OF SVR WX INTO THE
OVERNIGHT HRS. THE UPPER LEVEL TROUGH WILL MOVE CLOSER THE THE MID
ATLANTIC AND WINDS ALOFT WILL DECREASE. CLOUD COVER IS EXPECTED
FOR MOST OF THE MORNING AND SVR THREAT IS LOW FOR THURSDAY.
TOWARDS THE THE AFTERNOON A TROUGH IS EXPECTED TO FORM ACROSS BLUE
RIDGE REGION AND SHOWERS AND THUNDERSTORMS ARE LIKELY TO FORM IN
THIS REGION. ACTIVITY WILL TAPER OFF FROM SOUTH TO NORTH THURSDAY EVENING.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONE LAST
TIME FRIDAY AFTERNOON AND AN UPPER-LEVEL TROUGH AND ACCOMPANYING
SURFACE COLD FRONT MAKE THEIR FINAL PUSH INTO THE AREA. POTENTIAL
CONVECTIVE DEBRIS /CLOUDS/ FROM PRIOR DAYS AS WELL AS DECREASING
SHEAR AS THE UPPER-LEVEL SYSTEM WEAKENS POINTS TO A LOWERING SEVERE
POTENTIAL OVERALL...THOUGH HEAVY RAIN WILL STILL BE A POSSIBILITY
WITH ANY STORMS AS THE AIRMASS REMAINS QUITE HUMID.

THE COLD FRONT WILL PUSH THROUGH THE AREA FROM WEST TO EAST FRIDAY
NIGHT INTO SATURDAY MORNING WITH COOLER AND DRIER AIR BUILDING IN
BEHIND IT FOR THE FIRST HALF OF THE WEEKEND.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE COOLER AND LESS HUMID CONDITIONS ARE EXPECTED TO BE SHORT-LIVED
AS HIGH PRESSURE PASSES QUICKLY OVERHEAD AND ONCE AGAIN ESTABLISHES
ITSELF OVER THE WESTERN ATLANTIC...RE-ESTABLISHING A WARM AND HUMID
SOUTHERLY RETURN FLOW BY THE END OF THE WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK. WITH THIS WARM AND HUMID AIRMASS COMES A RENEWED
POTENTIAL FOR SHOWERS AND THUNDERSTORMS...THE DETAILS OF WHICH
/TIMING AND SEVERITY/ WILL DEPEND ON FINER SCALE FEATURES THAT ARE
NOT RESOLVABLE AT THIS TIME RANGE. FOR NOW HAVE HIGHEST POPS DURING
THE AFTERNOON AND EVENING HOURS WHEN CONDITIONS ARE TYPICALLY MOST
UNSTABLE.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE MID ATLANTIC AND
POSSIBLY IMPACT THE TERMINALS THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL BE CAPABLE OF STRONG WINDS AND LARGE HAIL AS
WELL AS ISOLATED TORNADOES. IFR CONDITIONS WILL BE POSSIBLE WITHIN
ACTIVITY. LOW CIGS ARE EXPECTED OVERNIGHT AS SHOWERS AND
THUNDERSTORMS MOVE AWAY FROM TERMINALS RESULTING IN IFR CIGS.

REDUCED CIGS/VSBYS PSBL IN SHWRS/TSTMS FRI-FRI EVE W/ WINDS S 10-15
KTS. WINDS BECOME N FRI NIGHT-SAT AROUND 10 KTS...THEN E LESS THAN
10 KTS SAT PM-SUN. VFR CONDS XPCTD SAT-SUN.

&&

.MARINE...
A STATIONARY FRONT EXISTS ACROSS THE NRN CHESAPEAKE BAY THIS
AFTERNOON AND SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE
ACROSS THE WATERS THIS AFTERNOON AND EVENING. ALONG AND NEAR THE
FRONT...WATERSPOUTS WILL BE POSSIBLE. ACTIVITY WILL PERSIST THIS
EVENING. A SCA IS IN EFFECT FOR MD CHESAPEAKE BAY AND LOWER TIDAL
POTOMAC THIS EVENING. WINDS WILL LIKELY STAY NEAR OR BELOW
THRESHOLD THIS EVENING AND OVERNIGHT.

SHOWER AND THUDNERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND MAY
PRODUCE GUSTY WINDS.

SUB-SCA GUSTS ANTICIPATED IN HIGH PRESSURE REGIME FRIDAY THROUGH THE
WEEKEND.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES WILL LIKELY INCREASE TODAY AS SERLY FLOW CONTINUES. MINOR
TIDAL FLOODING IS POSSIBLE NEAR TIMES OF HIGH TIDE LATE TONIGHT
INTO THURSDAY MORNING ALONG THE WESTERN SHORE OF THE CHESAPEAKE
BAY AND THE SHORE OF THE UPPER TIDAL POTOMAC RIVER.

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY
NIGHT. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS. SOUTHERLY WINDS ARE EXPECTED AHEAD OF A SURFACE TROUGH.
WIND GUSTS MAY COME CLOSE TO SCA CRITERIA...BUT DID NOT ISSUE AND
SCA AT THIS TIME DUE TO THE RELATIVELY COOLER WATERS AND A WEAKER
PRESSURE GRADIENT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     ANZ530>534-537>543.

&&

SYNOPSIS...HAS
NEAR TERM...HAS
SHORT TERM...DFH
LONG TERM...DFH
AVIATION...HAS/DFH
MARINE...HAS/DFH
TIDES/COASTAL FLOODING...HAS
Hazardous weather outlook, Jun 11, 2:36 PM EST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 PM EDT WED JUN 11 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
121000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
336 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. THUNDERSTORMS WILL ALSO CONTAIN HEAVY DOWNPOURS THAT
MAY LEAD TO LOCALIZED FLASH FLOODING.

AN ONSHORE FLOW MAY LEAD TO MINOR TIDAL FLOODING NEAR HIGH TIDE
LATE TONIGHT ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE
BAY AND ALONG THE SHORE OF THE UPPER TIDAL POTOMAC RIVER.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE
BAY AND LOWER TIDAL POTOMAC RIVER THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MINOR TIDAL FLOODING IS POSSIBLE NEAR HIGH TIDE THURSDAY MORNING
ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY AND ALONG
THE SHORE OF THE UPPER TIDAL POTOMAC RIVER.

THUNDERSTORMS LIKELY THURSDAY AFTERNOON AND EVENING. SOME STORMS
WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND HEAVY
DOWNPOURS THAT COULD LEAD TO LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-121000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
336 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT NORTH OF INTERSTATE 66 UNTIL 9
PM...WITH A SEVERE THUNDERSTORM WATCH SOUTH OF THERE UNTIL 10 PM.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. THUNDERSTORMS WILL ALSO CONTAIN HEAVY DOWNPOURS THAT
MAY LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS LIKELY THURSDAY AFTERNOON AND EVENING. SOME STORMS
WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS AND HEAVY
DOWNPOURS THAT COULD LEAD TO LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

In the hours before

Local storm report, Jun 11, 6:35 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
735 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 NW HAYFIELD           39.24N  78.30W
06/11/2014  E1.75 INCH       FREDERICK          VA   PUBLIC

            GOLF BALL SIZED HAIL DAMAGED TRUCK.

&&

EVENT NUMBER LWX1400405

LEE
Local storm report, Jun 11, 7:03 PM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
803 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MARTINSBURG             39.46N  77.97W
06/11/2014  M0.88 INCH       BERKELEY           WV   PUBLIC

&&

EVENT NUMBER LWX1400406

AEB
Local storm report, Jun 11, 7:49 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
849 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NNW SCOTTSVILLE       37.81N  78.50W
06/11/2014                   ALBEMARLE          VA   911 CALL CENTER

            12-14 INCH TREE DOWN.

&&

EVENT NUMBER LWX1400407

AEB
Local storm report, Jun 11, 8:14 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
914 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     2 NE MCGAHEYSVILLE      38.39N  78.71W
06/11/2014                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF FLOWER DRIVE AND DOGWOOD
            CIRCLE.

&&

EVENT NUMBER LWX1400408

LEE
Local storm report, Jun 11, 8:17 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
917 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     2 NNE ELKTON            38.44N  78.61W
06/11/2014                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF BLOSE ROAD AND RED BRUSH
            ROAD.

&&

EVENT NUMBER LWX1400409

LEE
Local storm report, Jun 11, 8:18 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
918 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 E GORE                39.26N  78.31W
06/11/2014  M1.00 INCH       FREDERICK          VA   BROADCAST MEDIA

&&

EVENT NUMBER LWX1400410

AEB

The radar

The Sterling radar (KLWX), 13 km away, was scanning. The volume nearest the first event began at 01:26 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Montgomery

When
June 11, 8:26 PM EST to 11:30 PM EST
Where
Montgomery County, 14.08 mi SW of Poolesville to 14.17 mi SW of Poolesville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.027, -77.629

There was a water rescue on the 9200 Block of Falls Bridge Lane and 6700 Block of Hackamore due to high water.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2014Every state in 2014This day in weather historyWarnings in Maryland, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526139.